# SDR DXTA2011091204724

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,290 hours, 6,364 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144523
- Part serial: 0312
- Condition: Inoperative
- Location: Mlg
- Part time: 10,370 hours, 6,421 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.   LOUD WIND NOISE, EXPECT NOSEGEAR DOOR NOT TE BE FULLY CLOSED.  RAN CHECKLIST, PUT THE GEAR DOWN, 3 GREEN LIGHTS, SAFE LANDING WITHOUT DECLARING EMERGENCY.  REPEAT ITEM.  R & R NOSE GEAR ACTUATOR.  SYS LEAK AND OPS CHECKED GOOD IAW MM 32-30-00.
